# SDR 2002UALA00930

- Difficulty date: May 28, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 29,064 hours, 18,336 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LH SKIN HAS A LARGE DENT APPROX. 8" AFT OF THE POTABLE WATER SERVICE PANEL  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR PERFORMED.
